# SDR SWAA2022071419110

- Difficulty date: June 15, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 621SB PREVIOUS REPAIR IS DELAMINATED ON OUTER SURFACE / [01] IDENTIFIED PANEL 621SB IAW SRM 57-41-01-0I-4 FIGURE 3; TABLE 3; ITEM 1. DAMAGE IS BEYOND ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1 PARA 4. A. (5). (A) - (B). DAMAGE TO BE REPAIRED IAW SRM 51-70-05-2R-6 AS DIRECTED BY SRM 57-41-01-2R-1 PARA 4. B. (2) TABLE 202.  REMOVED ENTIRE PREVIOUS REPAIR ON OUTER SURFACE FWD. O/B CORNER AND TAPER SANDED REPAIR AREA WITH NO CONTAMINATION OR WATER NOTED. ALL IAW SRM 51-70-05-2R-6 PARA 4. A. - D.;[02] CERTIFIED CORRECTIVE ACTION 1 AND VALIDATED REPAIR PER SRM 51-70-05-2R-6;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2 VALIDATED REPAIR PER SRM 51-70-05-2R-6;[04] FABRICATED AND INSTALLED REPAIR PLIES USING REPAIR FABRICS BMS 8-139 ST 1581 LOT#1492620-1; BMS 8-139 ST 120 LOT#1486226-1 AND ADHESIVE FILM BMS 5-154 GR 05 LOT#1493149-1. ALL IAW SRM 51-70-05-2R-6 PARA 4. E.;
